Browse Title Index

Issue Title
Vol 4, No 1 (2011) More results on r-inflated graphs: Arboricity, thickness, chromatic number and fractional chromatic number Abstract   PDF   ABSTRACTS (EN/SI)
Michael O. Albertson, Debra L. Boutin, Ellen Gethner
Vol 4, No 1 (2011) Motion and distinguishing number two Abstract   PDF   ABSTRACTS (EN/SI)
Marston Conder, Thomas Tucker
Vol 10, No 1 (2016) Multicoloring of cannonball graphs Abstract   PDF   ABSTRACTS (EN/SI)
Petra Šparl, Rafał Witkowski, Janez Žerovnik
Vol 4, No 1 (2011) Natural realizations of sparsity matroids Abstract   PDF   ABSTRACTS (EN/SI)
Ileana Streinu, Louis Theran
Vol 11, No 2 (2016) New bounds for the sum of powers of normalized Laplacian eigenvalues of graphs Abstract   PDF   ABSTRACTS (EN/SI)
Gian Paolo Clemente, Alessandra Cornaro
Vol 17, No 1 (2019) New methods for finding minimum genus embeddings of graphs on orientable and non-orientable surfaces Abstract   PDF   DATA   ABSTRACTS (EN/SI)
Marston Conder, Klara Stokes
Vol 11, No 2 (2016) No chemical graph on more than two vertices is nuciferous Abstract   PDF   ABSTRACTS (EN/SI)
Irene Sciriha, Alexander Farrugia
Accepted Manuscripts Noncommutative frames revisited Abstract   MANUSCRIPT
Karin Cvetko-Vah, Jens Hemelaer, Jonathan Leech
Vol 14, No 1 (2018) Non-commutative structures 2018: a workshop in honor of Jonathan Leech Details   PDF
Announcement ​
Vol 12, No 1 (2017) Non-negative spectrum of a digraph Abstract   PDF   ABSTRACTS (EN/SI)
Irena M. Jovanović
Vol 6, No 1 (2013) Nonorientable regular maps over linear fractional groups Abstract   PDF   ABSTRACTS (EN/SI)
Gareth A. Jones, Martin Mačaj, Jozef Širáň
Vol 11, No 2 (2016) Nontrivial nuciferous graphs exist Abstract   PDF   ABSTRACTS (EN/SI)
Ebrahim Ghorbani
Vol 11, No 2 (2016) Norbert Seifter is 60! Details   PDF  
Aleksander Malnič
Accepted Manuscripts Notes on exceptional signed graphs Abstract   MANUSCRIPT
Zoran Stanić
Vol 10, No 1 (2016) Nowhere-zero 3-flows in graphs admitting solvable arc-transitive groups of automorphisms Abstract   PDF   ABSTRACTS (EN/SI)
Xiangwen Li, Sanming Zhou
Vol 14, No 1 (2018) Octahedral, dicyclic and special linear solutions of some Hamilton-Waterloo problems Abstract   PDF   ABSTRACTS (EN/SI)
Simona Bonvicini, Marco Buratti
Vol 10, No 2 (2016) Odd automorphisms in vertex-transitive graphs Abstract   PDF   ABSTRACTS (EN/SI)
Ademir Hujdurović, Klavdija Kutnar, Dragan Marušič
Vol 9, No 2 (2015) Odd edge coloring of graphs Abstract   PDF   ABSTRACTS (EN/SI)
Borut Lužar, Mirko Petruševski, Riste Škrekovski
Vol 10, No 2 (2016) Odd edge-colorability of subcubic graphs Abstract   PDF   ABSTRACTS (EN/SI)
Risto Atanasov, Mirko Petruševski, Riste Škrekovski
Vol 8, No 1 (2015) Odd-order Cayley graphs with commutator subgroup of order pq are hamiltonian Abstract   PDF   ABSTRACTS (EN/SI)
Dave Witte Morris
Vol 1, No 2 (2008) Omittable lines Abstract   PDF   ABSTRACTS (EN/SI)
Leah Wrenn Berman, Branko Grünbaum, Jonathan Lenchner
Vol 15, No 1 (2018) On 2-distance-balanced graphs Abstract   PDF   ABSTRACTS (EN/SI)
Boštjan Frelih, Štefko Miklavič
Vol 4, No 1 (2011) On 2-factors with long cycles in cubic graphs Abstract   PDF   ABSTRACTS (EN/SI)
André Kündgen, R. Bruce Richter
Vol 14, No 2 (2018) On t-fold covers of coherent configurations Abstract   PDF   ABSTRACTS (EN/SI)
Alyssa Sankey
Accepted Manuscripts On a certain class of 1-thin distance-regular graphs Abstract   MANUSCRIPT
Mark MacLean, Štefko Miklavič
326 - 350 of 627 Items << < 9 10 11 12 13 14 15 16 17 18 > >>